MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: event date was not reported and was approximated to (b)(6) 2020.
 
Event or Problem Description
It was reported that catheter break occurred.The target vessel was located in coronary artery.A runway guide catheter was selected for coronary angioplasty.During preparation, the guide catheter broke.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 date of event: event date was not reported and was approximated to (b)(6) 2020.Device evaluated by mfr: return product consisted of a runway guide catheter.Analysis of the tip and shaft included microscopic and visual inspection.Inspection revealed a kink in the shaft located 16mm from the tip of the device.Inspection of the rest of the device found no other damage or defect with the returned device.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11123931
Report Number2134265-2020-18769
Device Sequence Number11753820
Product Code DQY
UDI-Device Identifier08714729478386
UDI-Public08714729478386
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060247542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1